# SDR CA000519001

- Difficulty date: April 14, 2000
- Submitted: June 23, 2000
- Operation: General aviation
- Make and model: Dhav DHC2*
- Aircraft time: 8,171 hours
- Engine: Wsk PZL3S
- Propeller: Wsk US132000A
- System (JASC): 2710 · Aileron Control System
- Part: Bracket
- Part number: C2WA159AWD
- Condition: Cracked
- Location: Rear Vert Tube
- Component: Aileron Assy, Dhav, C2WA155A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE CONDUCTING CF-61-12, AILERON MASS BALANCE WT INSPECTION.  A CRACK WAS FOUND IN SUPPORT BRACKET.
